# SDR 2002FA0000645

- Difficulty date: April 11, 2002
- Submitted: May 15, 2002
- Operation: General aviation
- Aircraft: N355JS
- Make and model: Beech E-90
- Aircraft serial: LW257
- Engine: Pwa PT6A60A
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END RIB CRACKED SEVERAL PLACES.  FORWARD SPAR, INBOARD END CRACKED.
